Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On Davis' method of estimating quadrature errors

Authors: Y. T. Lo, S. W. Lee and B. Sun
Journal: Math. Comp. 19 (1965), 133-138
MSC: Primary 65.55
MathSciNet review: 0177508
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Davis, "Errors of numerical approximation for analytic functions," J. Rational Mech. Anal., v. 2, 1953, p. 303-313; Survey of Numerical Analysis, J. Todd (Ed.), McGraw-Hill, New York, 1962, Chapter 13; "On a problem in the theory of mechanical quadratures," Pacific J. Math., v. 5, 1955, p. 669-674. MR 14, 907; MR 24 #B1271; MR 17, 255. MR 0054348 (14:907f)
  • [2] P. Davis & P. Rabinowitz, "On the estimation of quadrature errors for analytic functions," MTAC, v. 8, 1954, p. 193-203. MR 16, 404. MR 0065256 (16:404e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society